Sep 23, 2005
I have alot of itching from the Kaletra, and I would like to know how i can make it stop or just calm down? what do you recomend? Would you let me know as soon as possible?
Thank you very much, Patricia
| Response from Dr. Young
Patricia, thank you for your post.
Rash can be seen with a wide range of HIV medications, including Kaletra. First off, it would be important to know if your itchiness has to do with the medication or some other environmental exposure (like fabric softeners, perfumes). Even having dry skin (which occurs commonly here in Colorado, particularly among my patients) can also exacerbate itchiness.
Without all the details of your situation, it's difficult to be sure how to counsel you. I'd make sure to stay well hydrated, try topical lotions or emolients; sometimes topical hydrocortisone ointment or creams can help.
In the end, if these simple measures haven't improved things, be sure to bring your symptoms to your doctor's attention.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat Sign Of Ars
- Blood In Semen After Condom Broke Worried I Have HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Blood In Semen After Touching Vagina Worried I Have HIV
- Burning Red Spots After Blood Splash Worried I Have HIV
- Dizziness After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.